# SDR R7M2002F00004

- Difficulty date: April 3, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N220CF
- Make and model: Snias AS350B2
- Aircraft serial: 3411
- System (JASC): 3444 · Ground Proximity System
- Part: Indicator
- Part number: 066030440001
- Part serial: 3716
- Condition: Inoperative
- Location: Radar Altimeter
- Part time: 265 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

KNI416 - RADAR ALTIMETER INDICATOR INOPERATIVE.  NO DH WARNINGS.    REPLACED WITH LOANER UNIT CORRECTED PROBLEM.
